# SDR CALA2025061005417

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 68,971 hours, 22,762 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: S210N3011
- Condition: Damaged
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON THE LH WING LEADING EDGE DUCT VAPOR SEAL, NEED TO BE REPLACE M&E:19-3611-3-0027, PN BOE2049-0001 REPLACED VAPOR SEAL REF AMM TASK 36-11-01-404-109-001. LEAK CHECK GOOD.
